# SDR COMA0060628

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 10,321 hours, 9,838 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 3995100208
- Part serial: 324
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,547 hours, 6,241 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL DURING TAKEOFF.  REPLACED THE SPC.
